Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 19, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2013, 5:29 PM CDT for Barton County, Dade County, Jasper County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2013, 5:29 PM CDT (22:29 UTC)
- Expired
- Mar 30, 2013, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barton County, MO, Dade County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WUUS53 KSGF 302229
SVRSGF
MOC011-057-097-302315-
/O.NEW.KSGF.SV.W.0019.130330T2229Z-130330T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT SAT MAR 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 615 PM CDT
* AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
* LOCATIONS IMPACTED INCLUDE...
BOSTON...DUDENVILLE...GOLDEN CITY...IANTHA...JASPER...KENOMA...
LAMAR HEIGHTS...LAMAR...MAPLE GROVE...MEINERT AND OAKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3750 9447 3754 9427 3739 9402 3729 9393
3729 9405 3724 9405 3717 9423
TIME...MOT...LOC 2229Z 311DEG 20KT 3747 9432
HAIL...1.00IN
WIND...<50 MPH
$$
BOXELL2 follow-up statements
451
WWUS53 KSGF 302301
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT SAT MAR 30 2013
MOC011-057-097-302315-
/O.CON.KSGF.SV.W.0019.000000T0000Z-130330T2315Z/
BARTON MO-JASPER MO-DADE MO-
601 PM CDT SAT MAR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DADE...NORTHEASTERN JASPER AND SOUTHEASTERN BARTON COUNTIES UNTIL 615
PM CDT...
AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
GOLDEN CITY...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
BOSTON...DUDENVILLE...GOLDEN CITY...JASPER...KENOMA...MAPLE GROVE AND
MEINERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3746 9414 3739 9402 3729 9393 3729 9405
3724 9405 3717 9423 3745 9443
TIME...MOT...LOC 2300Z 311DEG 20KT 3736 9416
HAIL...1.00IN
WIND...<50 MPH
$$
BOXELL001
WWUS53 KSGF 302315
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CDT SAT MAR 30 2013
MOC011-057-097-302325-
/O.EXP.KSGF.SV.W.0019.000000T0000Z-130330T2315Z/
BARTON MO-JASPER MO-DADE MO-
615 PM CDT SAT MAR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DADE...
NORTHEASTERN JASPER AND SOUTHEASTERN BARTON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HAIL TO THE SIZE OF PENNIES IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3746 9414 3739 9402 3729 9393 3729 9405
3724 9405 3717 9423 3745 9443
TIME...MOT...LOC 2315Z 311DEG 20KT 3730 9408
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:56 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 30, 3:56 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 356 PM CDT SAT MAR 30 2013 .DISCUSSION... THE MAIN FORECAST CONCERN IN THE IMMEDIATE SHORT TERM IS THE POTENTIAL FOR SEVERE CONVECTION. PORTIONS OF THE MESOSCALE DISCUSSION ISSUED EARLIER WERE INCLUDED BELOW AS IT IS STILL VALID. WE WILL ALSO HAVE TO WATCH FOR SOME FOG DEVELOPMENT ONCE AGAIN LATER TONIGHT. ONCE WE GET BEYOND THE TONIGHT PERIOD...THE MAIN FORECAST DILEMMA IS A COLD FRONT WHICH WILL SWEEP THROUGH THE AREA FROM SUNDAY NIGHT INTO EARLY MONDAY. MESOSCALE CONVECTIVE DISCUSSION (LATE THIS AFTERNOON INTO THIS EVENING)... INSTABILITY WILL INCREASE AS DIABATIC HEATING CONTINUES ACROSS SOUTHEASTERN KANSAS...WITH SHORT TERM GUIDANCE IN GENERAL AGREEMENT IN PRODUCING 1000-1500 J/KG OF MLCAPE ACROSS THIS AREA THROUGH THE 00Z TIME FRAME. AS A COLD FRONT BEGINS TO APPROACH THIS AREA LATER THIS AFTERNOON...CONVECTIVE INITIATION WILL CONTINUE ACROSS EASTERN KANSAS...WITH CONVECTION PUSHING EAST-SOUTHEAST INTO THE EVENING HOURS. GIVEN 0-6 KM SHEAR IN THE 30-40 KT RANGE...AND RELATIVELY WEAK FORCING (AT LEAST INITIALLY)...SUPERCELLS MAY VERY WELL BE THE INITIAL CONVECTIVE MODE...THOUGH SOME LESS ORGANIZED MULTI-CELL CLUSTERS ARE ALSO NOT OUT OF THE QUESTION. AS COLD POOL CONGLOMERATION TAKES PLACE AND LINEAR FORCING INCREASES...AN EVENTUAL MERGER OF CONVECTION INTO AN MCS SEEMS PROBABLE. THE AREA MOST LIKELY TO SEE CONVECTION WILL BE SOUTHEASTERN KANSAS AS WELL AS FAR WESTERN/SOUTHWESTERN MISSOURI...ROUGHLY ALONG AND WEST OF A LINE FROM NEVADA/FT SCOTT SOUTHEASTWARD TOWARD BRANSON AND CASSVILLE. STEEP MID LEVEL LAPSE RATE AND SUFFICIENT SHEAR FOR SUPERCELLS STRONGLY SUGGESTS THAT LARGE HAIL WILL BE THE MAIN THREAT. WHILE DEEP LAYER SHEAR WILL BE STRONG ENOUGH FOR SUPERCELLS...WEAK LOW LEVEL SHEAR WILL SIGNIFICANTLY LIMIT THE TORNADO THREAT. MARGINAL LOW LEVEL THETA-E DIFFERENTIALS WILL HAVE A SIMILAR LIMITING AFFECT ON DOWNBURST WIND POTENTIAL. BOXELL/SCHAUMANN LATER TONIGHT... FOG MAY THEN DEVELOP ACROSS AT LEAST PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. AT THIS TIME...THE SREF...RAW MODEL OUTPUT...AND FORECAST SOUNDINGS ARE PAINTING THE GREATEST PROBABILITY OF FOG ACROSS SOUTH CENTRAL MISSOURI. RECENT SHORT TERM GUIDANCE HAS ALSO INCREASED THE PROBABILITIES UP TOWARDS THE ROLLA AREA. WE GENERALLY WENT WITH A MODEL CONSENSUS FOR LOWS TONIGHT. EASTER... DRY CONDITIONS AND LIGHT WINDS ARE EXPECTED AS SURFACE HIGH PRESSURE SETTLES TO OUR WEST. MILD CONDITIONS WILL OCCUR WITH ALL AREAS WARMING INTO THE 60S. WE KNOCKED DOWN EXPECTED HIGH TEMPERATURES A DEGREE OR TWO AS MODEL CROSS SECTIONS INDICATE SCATTERED TO BROKEN CUMULUS POTENTIAL NORTH OF THE OZARK PLATEAU. NEVERTHELESS...MOST LOCATIONS WILL STILL WARM INTO THE MIDDLE OR UPPER 60S. SUNDAY NIGHT THROUGH MONDAY NIGHT... MODELS HAVE THROWN A CURVE BALL REGARDING THE OVERALL IMPACTS OF THE EXPECTED COLD FRONT FROM LATE SUNDAY NIGHT INTO MONDAY. FIRST OFF...THEY HAVE REALLY BACKED OFF ON QPF WITH THE INITIAL FRONTAL PASSAGE. WITH A LACK OF MID/UPPER LEVEL SUPPORT...THIS IS SOMEWHAT BELIEVABLE FOR THE SUNDAY NIGHT/MONDAY MORNING TIME PERIOD. MODELS ARE PINGING MORE ON A FRONTOGENETIC LAYER IN THE 800 TO 700 MB LAYER ACROSS SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI FROM LATER MONDAY AFTERNOON INTO MONDAY NIGHT. WE HAVE THEREFORE LOWERED POPS ACROSS CENTRAL MISSOURI AND GONE WITH CHANCE POPS ACROSS SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI. THE OTHER BIG CHANGE IS MODELS COMING IN MUCH WARMER FOR TEMPERATURES MONDAY. NEARLY EVERY MODEL DEPICTS MUCH WARMER 850 MB TEMPERATURES VERSUS PREVIOUS RUNS. WHILE WE WERE NOT QUITE READY TO BUY INTO SUCH A DRASTIC CHANGE...WE DID BUMP UP TEMPERATURES A CATEGORY OR TWO. WITH THAT BEING SAID...WE HAVE ALSO BACKED OFF ON ANY SNOW POTENTIAL AND MAINLY CONFINED IT TO CENTRAL MISSOURI. EVEN UP IN THAT REGION...SNOW POTENTIAL HAS DIMINISHED FOR LATE SUNDAY NIGHT AND MONDAY. ANY SNOW THAT DOES FALL WILL NOT ACCUMULATE. TUESDAY AND TUESDAY NIGHT... GLOBAL MODELS HOLD ONTO THIS FRONTOGENETIC ZONE IN CLOSE ENOUGH PROXIMITY TO SOUTHERN MISSOURI TO MAINTAIN LOW POPS. IF PRECIPITATION DOES HANG ON ACROSS FAR SOUTHERN MISSOURI...WE WOULD HAVE TO WATCH FOR THE POTENTIAL FOR A FEW SNOWFLAKES TUESDAY NIGHT. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. TEMPERATURES ARE A TOUGH CALL AS WE WILL BE ON THE EDGE OF A SYNOPTIC NORTHWESTERLY FLOW ALOFT. CLOUDS WILL ALSO LIKELY COME INTO PLAY. FOR NOW...WE HAVE GONE WITH A MODEL CONSENSUS APPROACH WITH TEMPERATURES SLIGHTLY BELOW NORMAL. WEDNESDAY THROUGH THURSDAY NIGHT... GLOBAL MODELS BRING UPPER LEVEL ENERGY EAST THROUGH THE SOUTHERN PLAINS AND INTO THE LOWER MISSISSIPPI VALLEY. AT THIS TIME...WE FEEL THAT THIS TRACK WILL KEEP THE MAJORITY OF THE PRECIPITATION ACROSS FAR SOUTHERN MISSOURI...OR EVEN MORE LIKELY ACROSS ARKANSAS. WE HAVE THEREFORE KEPT POPS IN THE 20 TO 30 PERCENT RANGE FOR THE MOST PART. WE ALSO FEEL THAT ANY PRECIPITATION WOULD BE LIQUID IN NATURE. LATE NEXT WEEK... GLOBAL MODELS BRING UPPER LEVEL RIDGING INTO THE AREA. THIS WOULD RESULT IN A WARMING TREND AND DRY CONDITIONS. SCHAUMANN && .AVIATION... FOR THE 18Z TAFS... VFR CONDITIONS WILL PREVAIL THROUGH MID AFTERNOON AT ALL TERMINALS. BY THE 21-23Z TIME FRAME...CONVECTION IS EXPECTED TO DEVELOP OVER THE FLINT HILLS OF KANSAS...AND EVENTUALLY PUSH EAST TOWARD THE TERMINALS DURING THE LATE AFTERNOON AND EVENING HOURS. CONVECTION WILL BE MOST LIKELY AT JLN...AND HAVE INCLUDED A TEMPO GROUP TO ACCOUNT. MVFR WITH OCCASIONAL DIPS TO IFR CAN BE EXPECTED WITH TSRA. FOR SGF AND BBG...JUST INCLUDED VCTS GROUPS GIVEN UNCERTAINTY ABOUT TIMING/COVERAGE OF CONVECTION THAT FAR EAST. CONVECTION WILL END DURING THE MID TO LATE EVENING HOURS...WITH A COLD FRONT THEN PASSING THROUGH THE REGION DURING THE OVERNIGHT. THIS WILL SHIFT WINDS TO THE NORTH AND EVENTUALLY NORTHEAST. FOR SGF AND BBG...LOW STRATUS AND FOG WILL BE POSSIBLE BEHIND THIS FRONT DURING THE PRE-DAWN HOURS SUNDAY. CONFIDENCE IN IFR CONDITIONS IS HIGH ENOUGH AT BBG TO INCLUDE WITH THIS TAF CYCLE. FOR SGF...HAVE TAKEN THINGS DOWN TO LOW END MVFR...AND WILL CONTINUE TO MONITOR AND UPDATE/AMEND AS NECESSARY. SKIES SHOULD EVENTUALLY CLEAR SUNDAY MORNING...WITH VFR CONDITIONS EXPECTED THEREAFTER. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 30, 3:08 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 308 PM CDT SAT MAR 30 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 308 PM CDT SAT MAR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED FOG RISK. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON ACROSS EASTERN KANSAS...SPREADING EAST INTO FAR WESTERN AND SOUTHWESTERN MISSOURI THROUGH THE MID EVENING HOURS. ENOUGH INSTABILITY WILL BE PRESENT FOR A FEW STRONG TO SEVERE THUNDERSTORMS...WITH THE BEST CHANCE FOR STRONG STORMS ACROSS THE I-49 CORRIDOR. HAIL TO THE SIZE OF HALF DOLLARS AND A FEW STRONG WIND GUSTS WILL BE POSSIBLE WITH ANY STRONGER STORMS. THUNDERSTORMS WILL END LATER THIS EVENING AS A COLD FRONT MOVES THROUGH THE REGION. BEHIND THIS FRONT...FOG IS EXPECTED ACROSS SOUTH CENTRAL MISSOURI. VISIBILITIES DOWN TO A MILE OR LESS WILL BE POSSIBLE LATE TONIGHT AND EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR WEST CENTRAL MISSOURI. SPOTTER ACTIVATION MAY THEN BE NEEDED ACROSS THE REMAINDER OF WESTERN MISSOURI EARLY THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL/SCHAUMANN
In the hours before
Special weather statement, Mar 30, 3:06 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT SAT MAR 30 2013
KSZ073-302030-
BOURBON KS-
306 PM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOURBON COUNTY UNTIL 330
PM CDT...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF XENIA...OR 20 MILES WEST OF
MOUND CITY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FULTON...HARDING...
MAPLETON...UNIONTOWN AND XENIA.
PEOPLE IN NORTHERN BOURBON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
3801 9462 3772 9509
TIME...MOT...LOC 2006Z 304DEG 22KT 3807 9514
BOXELLLocal storm report, Mar 30, 4:27 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 3 NW HIATTVILLE 37.75N 94.91W
03/30/2013 E0.75 INCH BOURBON KS LAW ENFORCEMENT
SPOTTER REPORT RELAYED THROUGH FT. SCOTT PD.
&&
DSALocal storm report, Mar 30, 4:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL HIATTVILLE 37.72N 94.87W
03/30/2013 U1.00 INCH BOURBON KS TRAINED SPOTTER
&&
KARDELLLocal storm report, Mar 30, 4:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 5 WNW ENGLEVALE 37.63N 94.81W
03/30/2013 U0.88 INCH CRAWFORD KS LAW ENFORCEMENT
&&
KARDELLLocal storm report, Mar 30, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 3 N ARMA 37.59N 94.70W
03/30/2013 U0.88 INCH CRAWFORD KS LAW ENFORCEMENT
&&
KARDELLLocal storm report, Mar 30, 5:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SAT MAR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST FRONTENAC 37.46N 94.69W
03/30/2013 E55 MPH CRAWFORD KS TRAINED SPOTTER
50 TO 55 MPH NORTH WIND. OUTFLOW FROM STORM.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 38 min |
| Mar 30, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| Mar 30, 6:28 PM CDT | Special Weather Statement | SGF | Jasper | 32 min |
| Mar 30, 6:53 PM CDT | Special Weather Statement | SGF | Barry | 37 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.